A mathematical model of the indirect effects of rotavirus vaccination

Van Effelterre, T, Soriano-Gabarro, M, Debrus, S, Claire Newbern, E and Gray, JJ (2010) A mathematical model of the indirect effects of rotavirus vaccination. Epidemiology and Infection, 138 (6). pp. 884-897. ISSN 1469-4409

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Depositing User: EPrints Services
Date Deposited: 25 Nov 2010 11:13
Last Modified: 24 Jul 2019 14:18
URI: https://ueaeprints.uea.ac.uk/id/eprint/15633
DOI: 10.1017/S0950268809991245

Actions (login required)

View Item View Item